MathSciNet Relay Station
MathSciNet bibliographic data
MR219626 (36 #2705) 20.48
Burgoyne, N.; Fong, P. A correction to: "The Schur multipliers of the Mathieu groups''. Nagoya Math. J. 31 1968 297–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement